Side Effects

So far I’m doing ok.  I had some familiar chills when I went to bed last night and I woke with a slight headache, some itching, and some stiffness in my hands…..but nothing like the joint pain that I had following my third Rituxan treatment in December.  I got up at 6 am, took my temperature (normal) and then took my first prednisone.  Almost immediately, my face felt warm…….”hmmm…….I didn’t have a temperature two minutes ago.  I wonder if that’s a side effect of prednisone…..let’s ask Google!”  Sure enough…..that’s what it is.  So……so far, so good.  I’ll report again later after chemo.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s